# SDR USAA2010082791826

- Difficulty date: August 18, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6561777505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK ON STRINGER EXTENSION CHANNEL UNDER TIE CLIP AT BS 360, S14L.  REPLACED STRINGER EXTENSION CHANNEL UNDER TIE CLIP AT BS 360, S14L IAW B737 SRM 51-40-02.
